# SDR SWAA2024041162706

- Difficulty date: March 13, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER IAW SRM 53-00-03-2R-1 REPAIR 1.
